# SDR FDEA201002110396

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458313
- Condition: Corroded
- Location: Bs 1030 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1030, STR 26R CORRODED. REMOVED 2" SECTION OF DAMAGED STRINGER AND FABRICATED FILLER AND STRINGER REPAIR SPLICE IAW SRM 53-10-2 FIGURE 9 AND 53-10-3 FIGURE 1 DETAIL 1. INSTALLED SPLICE AND FILLER   IAW SRM 51-30-2, REV. 102.
